# SDR IPXA2021011264378

- Difficulty date: January 11, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 62,155 hours, 20,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Did Not Stow
- Location: Cabin Door Lock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA, WHEN SECURING CABIN DOOR.  I WAS UNABLE TO STOW THE YELLOW PADDLE HANDLER & RT INTER LOCK PAWL, IAW MM 52-11-26-401 IPC: 52-12-25-02-730.
